Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on closed maps and metrizability


Author: D. M. Hyman
Journal: Proc. Amer. Math. Soc. 21 (1969), 109-112
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1969-0238258-7
MathSciNet review: 0238258
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. M. Hyman, A generalization of the Borsuk-Whitehead-Hanner theorem, Pacific J. Math. 23 (1967), 263-271. MR 0225295 (37:889)
  • [2] K. Morita and S. Hanai, Closed mappings and metric spaces, Proc. Japan Acad. 32 (1956), 10-14. MR 0087077 (19:299a)
  • [3] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700. MR 0087078 (19:299b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238258-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society